# SDR ASAA2023111146103

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 72,057 hours, 37,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Detached
- Location: Fwd Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT ASSEMBLY DAMAGED LENS WILL NOT STAY ATTACHED. GROUNDED - YES. ACCESSED LAV "A" TOILET SHROUD. REPLACED FWD ENTRY DOOR EMERGENCY LIGHT ASSEMBLY WITH NEW ONE. ACCOMP INSTLN TEST, TEST PASS. REASSEMBLED LAV "A" TOILET SHROUD. REF B737-700 AMM 38-32-01-400-835-002, AMM 33-51-01-960-802 & AMM 33-51-00-720-801.
